# SDR DALA1242971803

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 46,482 hours, 10,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ROW 38-44GF EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PER AMM 33-51.  OPS CHECKED OK.
